Generalization of Watson's theorem for double series
Commun. Korean Math. Soc. 2004 Vol. 19, No. 3, 569-576
Printed September 1, 2004
Yong Sup Kim, Arjun K. Rathie, Chan Bong Park, Chang Hyun Lee
Wonkwang University, Dungar College (Bikaner University), Wonkwang University
Abstract : In 1965, Bhatt and Pandey obtained the Watson's theorem for double series by using Dixon's theorem on the sum of a ${}_3F_2$. The aim of this paper is to derive twenty three results for double series closely related to the Watson's theorem for double series obtained by Bhatt and Pandey. The results are derived with the help of twenty three summation formulas closely related to the Dixon's theorem on the sum of a ${}_3F_2$ obtained in earlier work by Lavoie, Grondin, Rathie and Arora.
Keywords : the generalized Kampe de Feriet function, double series, Watson's theorem, Dixon's theorem
MSC numbers : Primary 33C70, Secondary 33C05,{\linebreak} 33C20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd